Advertisement

Communications in Mathematical Physics

, Volume 232, Issue 2, pp 279–302 | Cite as

Einstein Relation for a Class of Interface Models

  • Roberto H. Schonmann

Abstract:

 A class of SOS interface models which can be seen as simplified stochastic Ising model interfaces is studied. In the absence of an external field the long-time fluctuations of the interface are shown to behave as Brownian motion with diffusion coefficient \(\) given by a Green-Kubo formula. When a small external field h is applied, it is shown that the shape of the interface converges exponentially fast to a stationary distribution and the interface moves with an asymptotic velocity v(h). The mobility is shown to exist and to satisfy the Einstein relation: \(\), where β is the inverse temperature.

Keywords

Interface Model Einstein Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Roberto H. Schonmann
    • 1
  1. 1.Department of Mathematics, UCLA, Los Angeles, CA 90095, USA. E-mail: rhs@math.ucla.eduUS

Personalised recommendations